# SDR UIEA200200048

- Difficulty date: September 7, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Engine: Ge CF680C2*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF THE RIGHT GEAR DID NOT RETRACT.  INDICATED INTRANSIT.  GEAR EXTENDED DOWN OK BUT DID NOT RETRACT AGAIN.  STATUS MESSAGE GEAR DISAGREE, GEAR MONITOR.  T/S BOTH RIGHT GEAR UPLOCK SWITCHES S402 AND S1637.  ADJUSTMENT OUT OF LIMIT, READJUSTED BOTH SWITCHES IAW MM.  PERFORMED GROUND CHECK AND FOUND ALL, OK.
